MAUDE Adverse Event Report: PORIFEROUS, LLC SU-POR SURGICAL IMPLANTS; No Match

PORIFEROUS, LLC SU-POR SURGICAL IMPLANTS; No Match
Model Number 4028
Medical Device Problem Code Off-Label Use (1494)
Health Effect - Clinical Codes Wound Dehiscence (1154); Impaired Healing (2378)
Date of Event 07/25/2023
Type of Reportable Event Serious Injury
Event or Problem Description
During initial implantation, a 14mm sphere was placed and operating surgeon described difficulty suturing patients muscles and coving the implant with adequate soft tissue.The surgeon attempted intervention three times to increase soft tissue coverage and promote healing, but was unable to adequately cover the device.The patient had previously undergone radiation therapy on the soft tissues and surgeon described failure due to failure of the soft tissues.On july 25th the 14mm sphere was explanted and a 16mm quadro-port sphere was placed.The surgeon was able to suture the muscles to the replacement device and no further complications have been reported.

Brand Name
SU-POR SURGICAL IMPLANTS
Common Device Name
No Match
Manufacturer (Section D)
PORIFEROUS, LLC
535 pine road
suite 206
newnan GA 30263
Manufacturer (Section G)
PORIFEROUS, LLC
535 pine road
suite 206
newnan GA 30263
Manufacturer Contact
krista bradstreet
535 pine road
suite 206
newnan, GA 30263
7706833855
MDR Report Key17825253
Report Number3010781616-2023-00105
Device Sequence Number6138298
Product Code KKY
UDI-Device Identifier00815285022698
UDI-Public00815285022698
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K140437
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/01/2024
Device Model Number4028
Device Catalogue Number4028
Device Lot Number402819144054
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/05/2023
Initial Report FDA Received Date09/27/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age5 MO
Patient SexMale